Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1959, Volume 4, Issue 1, Pages 97–100 (Mi tvp4865)  

Short Communications

A Commutativity Problem in the Theory of Markov Chains

D. Vere-Jonesa, D. G. Kendallb

a New Zealand
b Oxford, England

Full text: PDF file (442 kB)

English version:
Theory of Probability and its Applications, 1959, 4:1, 92–95

Received: 15.09.1958
Language:

Citation: D. Vere-Jones, D. G. Kendall, “A Commutativity Problem in the Theory of Markov Chains”, Teor. Veroyatnost. i Primenen., 4:1 (1959), 97–100; Theory Probab. Appl., 4:1 (1959), 92–95

Citation in format AMSBIB
\Bibitem{VerKen59}
\by D.~Vere-Jones, D.~G.~Kendall
\paper A Commutativity Problem in the Theory of Markov Chains
\jour Teor. Veroyatnost. i Primenen.
\yr 1959
\vol 4
\issue 1
\pages 97--100
\mathnet{http://mi.mathnet.ru/tvp4865}
\transl
\jour Theory Probab. Appl.
\yr 1959
\vol 4
\issue 1
\pages 92--95
\crossref{https://doi.org/10.1137/1104005}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4865
  • http://mi.mathnet.ru/eng/tvp/v4/i1/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:66
    Full text:40

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022